MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump; Pump, Infusion, Insulin, To Be Used With Invasive Glucose Sensor

Tandem Diabetes Care t:slim X2 Insulin Pump; Pump, Infusion, Insulin, To Be Used With Invasive Glucose Sensor
Model Number 1000096
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2026
Type of Reportable Event Malfunction

Brand Name
t:slim X2 Insulin Pump
Common Device Name
Pump, Infusion, Insulin, To Be Used With Invasive Glucose Sensor
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50177473
Report Number3013756811-2026-142808
Device Sequence Number13233201
Product Code OYC
UDI-Device Identifier00853052007271
UDI-Public(01)00853052007271
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight270 LB